A 33-year-old male asked:
Disclaimer

4 year old got chickenpox vaccine 2 days ago and mmr vaccine a 30 days ago. now has itchy rash and bumps on his legs, buttocks, torso, arms, and face.

2 doctor answers
Dr. Amrita Dosanjh
35 years experience Pediatrics and Pediatric Pulmonology
Evaluation : Please see your physician, this may represent a vaccine reaction. Other possible causes include non vaccine related allergic reaction. On the weekend, Pediatric urgent care is available. Please be seen right away. They will evaluate him for the use of an antihistamine, once he has been seen.
Answered on Apr 18, 2019
1
1 thank
Dr. James Ferguson
45 years experience Pediatrics
? rash ?: Rash labeling is more likely if seen or described in detail.What you describe is likely hives,which are like a food reaction or could be from some minor component of the recent vaccine.The chickenpox shot can trigger a pox (blisters) like rash 1-2 wks after given. Any reaction to the MMR would have occurred earlier.I would give benedryl for now to help with rash/itch. Contact his doc if increasing
Answered on Apr 15, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old male asked:
Dr. James Ferguson
45 years experience Pediatrics
Hard to assess: The description is too vague for a reasoned response. Most skin issues require visual inspection to begin the process of identifying a cause. This sit ... Read More
A 29-year-old female asked:
Dr. Diane Minich
36 years experience Family Medicine
Hard to say: See your doctor and have them look at the rash.
1
1 thank
A 26-year-old female asked:
Dr. James Ferguson
45 years experience Pediatrics
Hard to say: The diagnostic possibilities range from infectious to allergic. Absence of historical, lab & exam data make labeling this impossible. Confer with ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Christine Norton
23 years experience Family Medicine
Possible hives: you may be having a reaction to something. Follow up with your doctor to have him or her check your rash. It is difficult to diagnose a rash without ... Read More
1
1 comment
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month